On the Brauer group of diagonal quartic surfaces

Evis Ieronymou, Alexei N. Skorobogatov, Yuri G. Zarhin

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We obtain an easy sufficient condition for the Brauer group of a diagonal quartic surface D over to be algebraic. We also give an upper bound for the order of the quotient of the Brauer group of D by the image of the Brauer group of ℚ. The proof is based on the isomorphism of the Fermat quartic surface with a Kummer surface due to Mizukami.

Original languageEnglish (US)
Pages (from-to)659-672
Number of pages14
JournalJournal of the London Mathematical Society
Volume83
Issue number3
DOIs
StatePublished - Jun 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Brauer group of diagonal quartic surfaces'. Together they form a unique fingerprint.

  • Cite this